Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2013, Volume 10, Pages 517–534 (Mi semr449)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

On Belnapian modal algebras: representations, homomorphisms, congruences, and so on

S. O. Speranski

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We obtain a bunch of principal results on Belnapian modal algebras (henceforth called BK-lattices) — these results may serve as a semantical basis for further investigation of the lattice of extensions of Belnapian modal logic (denoted by BK here).

Keywords: Belnapian modal logic, many-valued modal logic, strong negation, Belnapian modal algebra, twist-structure, modal algebra.

Full text: PDF file (626 kB)
References: PDF file   HTML file
UDC: 510.643, 510.644, 512.56
MSC: 03B45, 03B50, 03Gxx, 06-XX
Received March 12, 2013, published August 19, 2013
Language:

Citation: S. O. Speranski, “On Belnapian modal algebras: representations, homomorphisms, congruences, and so on”, Sib. Èlektron. Mat. Izv., 10 (2013), 517–534

Citation in format AMSBIB
\Bibitem{Spe13}
\by S.~O.~Speranski
\paper On Belnapian modal algebras: representations, homomorphisms, congruences, and so on
\jour Sib. \`Elektron. Mat. Izv.
\yr 2013
\vol 10
\pages 517--534
\mathnet{http://mi.mathnet.ru/semr449}


Linking options:
  • http://mi.mathnet.ru/eng/semr449
  • http://mi.mathnet.ru/eng/semr/v10/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Odintsov S.P., Speranski S.O., “Belnap-Dunn Modal Logics: Truth Constants Vs. Truth Values”, Rev. Symb. Log., 13:2 (2020), PII S1755020319000121, 416–435  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:126
    Full text:43
    References:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021